# SDR AALA20002055

- Difficulty date: December 11, 2000
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT FROM FIRST CLASS GALLEY THROUGH SEAT 4E INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT CONNECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
